I have a colitis condition, Sulfazine does appear to help but I always seem to have my sleep interrupted. Is this common? Michael
13 Feb 2012
Hello Michae Sunday. I researched your question and found that insomnia might be a rare cause of taking Sufazine. I couldn't find a percentage as to how many users it effects. You might talk to your doctor and see if she/he can prescribe you a med to help to you get a sound nights sleep. Best of wishes,pledge
13 Feb 2012
I take a lot of antidepresents, but they do not put you to sleep. I alternate( 2) or melotonin or benadryl, there are health food idea that tey swarre by valienern and those others don't see to be effective to me, But a lost of people so got for the natural cures. IF your lucky, perhaps it will work for you . Good luck.
7 May 2012
Michael: I have had ulcerative colitis for many years with flareups from time to time. When I started with a new gastro doctor he increased my dosage of Sulfazine to 500 mg.x 3 which I take 3 times daily. I have not had a flareup in several years (thank goodness) and my sleep has not been poor due to the meds. May I suggest you buy Melatonin 3 mg. (over the counter) as it's a natural substance found in our bodies and for years was used to prevent jet lag. A friend who is a nurse, recommended I use it when I cannot sleep and it does help me fall asleep, which is my problem from time to time. I had been taking tylenol PM, which has something in it not great to take, but Melatonin is safe. Good luck. Sylvia
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
If so tell me what to do to control it, or what type of medication can help with the problems. I'm having sleeping disorders.
33 answers • 10 Mar 2010
dr put me on trazedone 15 years ago have had to use sleeping pills since.
2 answers • 6 Sep 2011
I am having a lot of trouble going to sleep at night even after taking two and one-half sleeping pills (Trazadone 50mg.) These sleeping pills are ...
2 answers • 15 Oct 2013
... me sleep?
1 answer • 4 Mar 2014